Asymptotic nature of solutions of the equation z ˙ = f ( t , z ) with a complex valued function f

Josef Kalas

Archivum Mathematicum (1984)

  • Volume: 020, Issue: 2, page 83-94
  • ISSN: 0044-8753

How to cite

top

Kalas, Josef. "Asymptotic nature of solutions of the equation $\dot{z}=f(t,z)$ with a complex valued function $f$." Archivum Mathematicum 020.2 (1984): 83-94. <http://eudml.org/doc/18133>.

@article{Kalas1984,
author = {Kalas, Josef},
journal = {Archivum Mathematicum},
keywords = {numerical example},
language = {eng},
number = {2},
pages = {83-94},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {Asymptotic nature of solutions of the equation $\dot\{z\}=f(t,z)$ with a complex valued function $f$},
url = {http://eudml.org/doc/18133},
volume = {020},
year = {1984},
}

TY - JOUR
AU - Kalas, Josef
TI - Asymptotic nature of solutions of the equation $\dot{z}=f(t,z)$ with a complex valued function $f$
JO - Archivum Mathematicum
PY - 1984
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 020
IS - 2
SP - 83
EP - 94
LA - eng
KW - numerical example
UR - http://eudml.org/doc/18133
ER -

References

top
  1. Butlewski Z., O pewnym ruchu plaskim, Zeszyty Naukowe Polit. Poznanskiej, 2 (1957), 93-122. (1957) 
  2. Butlewski Z., Sur un mouvement plan, Ann. Polon. Math. 13 (1963), 139-161. (1963) Zbl0118.30503MR0153936
  3. Tesařová Z., The Riccati differential equation with complex-valued coefficients and application to the equation x " + P ( t ) x ' + Q ( t ) x = 0 , Arch. Math. (Brno) 18 (1982), 133-143. (1982) Zbl0514.34042MR0682101
  4. Kalas J., Asymptotic behaviour of the solutions of the equation dz/dt = f(t, z) with a complex-valued function f, Colloquia Mathematica Societatis János Bolyai, 30. QualitativeTheoгy of Differential Equations, Szeged (Hungary), 1979, pp. 431 -462. (1979) Zbl0486.34034MR0680606
  5. Kalas J., On the asymptotic behaviour of the equation dz/dt =f(t,z) with a complex-valued function f, Arch. Math. (Brao) 17 (1981), 11 -22. (1981) Zbl0475.34028MR0672484
  6. Kalas J., On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f, Czech. Math. J., 33 (1983), 390-407. (1983) Zbl0547.34042MR0718923
  7. Kalas J., Asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued functionf, Arch. Math. (Brno) 17 (1981), 113-123. (1981) Zbl0482.34047MR0672315
  8. Kalas J., Asymptotic behaviour of equations z ˙ = q ( t , z ) - p ( t ) z 2 and x ¨ = x ϕ ( t , x ˙ x - 1 ) , Arch. Math. (Brno) 17 (1981), 191-206. (1981) Zbl0514.34004MR0672659
  9. Kalas J., On a „Liapunov-like" function for an equation z ˙ = f ( t , z ) with a complex-valued function f, Arch. Math. (Brno) 18 (1982), 65-76. (1982) Zbl0498.34039MR0683347
  10. Kulig C., On a system of differential equations, Zeszyty Naukowe Univ. Jagiellońskiego, Prace Mat., 77 (1963), 37-48. (1963) Zbl0267.34029MR0204763
  11. Ráb M., The Riccati differential equation with complex-valued coefficients, Czech. Math. J. 20 (1970), 491-503. (1970) Zbl0215.14201MR0268452
  12. Ráb M., Geometrical approach to the study of the Riccati differential equation with complex-valued coefficients, J. Diff. Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.